# SDR USAA2015010200001

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 42,039 hours, 24,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5894RP
- Condition: Defective
- Location: R2 Door
- Part time: 7,348 hours, 3,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, R2 DOOR SLIDE COVER IN CONTACT WITH FUSELAGE.  REPLACED R2 SLIDE ASSEMBLY IAW JOB CARD 26L00025011.
